Hey there! Sign in to join this conversationNew here? Join for free

The mini pill and daylight saving Watch

    • Thread Starter
    Offline

    2
    ReputationRep:
    I usually take the pill at 9:30pm everyday however the clocks went back an hour on Sunday it is now Wednesday and I have continued to take the pill at 9:30pm I am now having discharge is this a result of technically taking the pill an hour late and to stop this should I now take the pill at 8:30pm?
    • PS Reviewer
    Offline

    20
    ReputationRep:
    (Original post by Lucy868)
    I usually take the pill at 9:30pm everyday however the clocks went back an hour on Sunday it is now Wednesday and I have continued to take the pill at 9:30pm I am now having discharge is this a result of technically taking the pill an hour late and to stop this should I now take the pill at 8:30pm?
    An hour doesn't make any difference. You can take it at 9:30 or 8:30, whichever suits you best
    • TSR Support Team
    Online

    20
    ReputationRep:
    (Original post by Lucy868)
    I usually take the pill at 9:30pm everyday however the clocks went back an hour on Sunday it is now Wednesday and I have continued to take the pill at 9:30pm I am now having discharge is this a result of technically taking the pill an hour late and to stop this should I now take the pill at 8:30pm?
    An hour shouldn't make much difference, but could be the reason behind your spotting. Decide on a time and stick to that from now on. You should be fine after a day or so. Your body will get used to the new time (whatever that is).
    • Thread Starter
    Offline

    2
    ReputationRep:
    (Original post by Kindred)
    An hour shouldn't make much difference, but could be the reason behind your spotting. Decide on a time and stick to that from now on. You should be fine after a day or so. Your body will get used to the new time (whatever that is).
    Yeah it's just breakthrough bleeding which is normal I've carried on taking it my usual time half 9 on the dot
    • Thread Starter
    Offline

    2
    ReputationRep:
    (Original post by Kindred)
    An hour shouldn't make much difference, but could be the reason behind your spotting. Decide on a time and stick to that from now on. You should be fine after a day or so. Your body will get used to the new time (whatever that is).
    Thanks
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 2, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Did TEF Bronze Award affect your UCAS choices?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.